He is also having slight rashes on his palms and face suspected to be an allergic reaction to an antibiotic given (bactrim). He experienced this before, the week he entered hospital for transplant. At that time it was only suspected that it may be caused by this drug, but since it has happened again, it is quite confirmed. He has stopped taking this particular drug since yesterday and we are to monitor if the rashes is contained in the same areas. This is because rashes caused by skin GVHD also looks the same.
All in all, things are looking ok. He still eats well and rest well (except for yesterday due to the itch on his palms).
Jo and I are doing well. She has been back at home ever since we returned from hospital. She's been going about the house as if she never left. And I'm busy making sure she keeps out of trouble and don't kacau her daddy too much. At the moment she's being entertained by Barney. But not for long... ok. Got to go.